Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

raspberryheaven

Veteran Member
  • Total Reviews

    0
  • Content Count

    106
  • Joined

  • Last visited

Community Reputation

0 Neutral

About raspberryheaven

  • Rank
    Member
  1. raspberryheaven

    Bactrim Making Me Really Sick?

    turns out that it was a reaction. stopping the pills. :/ ugh my skin was clearing too!
  2. raspberryheaven

    Bactrim Making Me Really Sick?

    I take probiotics and I was taking the pill with food when I first started taking it. I've been too sick for the last 3 days to take it with food. fever was 101 yesterday. :/ I dunno if I'm having a reaction to the antibiotic or it's something else.
  3. I've been feeling really sick ever since I started Bactrim 5 days ago. Nausea, fatigue, stomach pain, headache,fever... Is it the Bactrim causing this? I'm really sad because it is clearing my face already!
  4. raspberryheaven

    Stopping Bc Cold Turkey?

    thanks, I ended up stopping cold turkey almost two weeks ago. My face broke out a bit but nothing severe. Going on antibiotics and new topicals so that might help take care of the post-BC breakouts.
  5. My doc perscribed me Bactrum but after I picked up my pills I noticed that they were labled as Erythromycin. Is this the same thing? Just wondering if I should go back to ask my pharmacy.
  6. My doc told me she has had good results with mixing Aczone and Tazorac and applying it to the face at night. Any one else try this? Sounds interesting.
  7. raspberryheaven

    Stopping Bc Cold Turkey?

    I'm on Lo Loestrin Fe and I've been on it for 5 months now. My skin is worse than it was before so I'm not sure if I should just stop the pill or ask for a new pill. I've tried Ortho Tri Cyclin and it cleared up my skin but it made me extremely sick every morning..so I'm not sure what to do. :/
  8. raspberryheaven

    Stopping Bc Cold Turkey?

    My acne was better before the birth control..this pill has made it a lot worse. :/
  9. raspberryheaven

    Stopping Bc Cold Turkey?

    anyone have experiences with stopping BC? I don't know if it would be a bigger risk for a breakout by stopping cold turkey or weaning myself off? & if you wean yourself off, how exactly do you do that? thanks!!
  10. raspberryheaven

    Lo Loestrin Fe For 4 Months, Still No Improvement?

    Thanks, that is useful information. I was previously on Yaz and Ortho Tri Cyclin, which cleared me up, but gave me miserable morning sickness every morning. I'm going to call my doctor and ask for advice.
  11. raspberryheaven

    Lo Loestrin Fe For 4 Months, Still No Improvement?

    anyone? :<
  12. I was wondering if any of you girls have been on Lo Loestrin Fe (the LO version.) I just finished my 4th month and my face is still breaking out way worse than it was before I started. Should I contact my gyno or derm or what? I'm starting to lose hope My face cleared on Ortho Tri Cyclin but it made me really sick so I don't know what to do.
  13. raspberryheaven

    My gynecologist said Spiro is not for acne? >:(

    That makes sense. I just figured she'd have some idea of it, since it seems to be such a popular treatment. Can a derm prescribe it?
  14. I'm having bad breakouts since I just switched my BC pills, so I decided to call my gynecologist to perscribe me Spiro since I've read so many good things about it. But the tells me...Spiro is for hair growth and will not do anything for acne. ...what? I told her I've been reading tons of things all over the internet saying how it is an effective acne treatment and she told me I was wrong? I didn't want to argue with her, so I just gave it up. I just thought this was incrediblty weird. An
  15. raspberryheaven

    Changed BCP-breakout

    ugh, a few days later...and my breakout is just getting worse. How long does the initial breakout last when you switch BC?
×